Posted by: Male30 | 2008/08/27

Erectile disfunction

I am a 30 year old male and I have experienced erectile disfunction during the last 2 weeks.

I have been on antibiotics for 2 weeks for flu. Can this be a reason for disfunction?
I also own a business and I am under a lot of stress. Can this be a cause?
Why would a man of my age have erectile disfunction? Would horny goatweed help or ginseng? Are these herbs safe?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Male30
No I don't think this is due to antibiotics. It can be a side effect of some medications like hypertension medication and antidepressants. Stress can definitely be a cause. I don't think the herbs really help.
If it persists ( as often it comes right by itself) you could maybe visit a mens' health clinic for an evaluation and treatment.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.